TITLE

Strong solution of backward stochastic partial differential equations in C domains

AUTHOR(S)
Du, Kai; Tang, Shanjian
PUB. DATE
October 2012
SOURCE
Probability Theory & Related Fields;Oct2012, Vol. 154 Issue 1/2, p255
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
This paper is concerned with the strong solution to the Cauchy-Dirichlet problem for backward stochastic partial differential equations of parabolic type. Existence and uniqueness theorems are obtained, due to an application of the continuation method under fairly weak conditions on variable coefficients and C domains. The problem is also considered in weighted Sobolev spaces which allow the derivatives of the solutions to blow up near the boundary. As applications, a comparison theorem is obtained and the semi-linear equation is discussed in the C domain.
ACCESSION #
82301036

 

Related Articles

  • EXISTENCE AND UNIQUENESS OF SOLUTIONS FOR SOME DEGENERATE NONLINEAR ELLIPTIC EQUATIONS. CAVALHEIRO, ALBO CARLOS // Archivum Mathematicum;2014, Vol. 50 Issue 1, p51 

    In this article we are interested in the existence and uniqueness of solutions for the Dirichlet problem associated with the degenerate nonlinear elliptic equations ... in the setting of the weighted Sobolev spaces.

  • On nonlocal solutions of semilinear equations of the Sobolev type. Fedorov, V.; Davydov, P. // Differential Equations;Mar2013, Vol. 49 Issue 3, p326 

    We prove the existence and uniqueness of a classical solution of the Cauchy problem and the Showalter problem for some semilinear equations of the Sobolev type on a given interval. The abstract results are used to study initial-boundary value problems for some systems of equations unsolvable for...

  • New Results on the Cauchy Problem for a Class of Hyperbolic Equations in the Half-space. Barbagallo, Annamaria; Esposito, Vincenzo // AIP Conference Proceedings;2015, Vol. 1648 Issue 1, p1 

    The aim of the paper is to consider a Cauchy problem related to the class of hyperbolic operators with double characteristics in the half-space Ω = R²×]0,+∞[. A priori estimates in Sobolev spaces Wr,2, with r negative, are shown. Moreover, an existence and uniqueness result is...

  • Finite Difference Schemes for Stochastic Partial Differential Equations in Sobolev Spaces. Gerencsér, Máté; Gyöngy, István // Applied Mathematics & Optimization;Aug2015, Vol. 72 Issue 1, p77 

    We discuss $$L_p$$ -estimates for finite difference schemes approximating parabolic, possibly degenerate, SPDEs, with initial conditions from $$W^m_p$$ and free terms taking values in $$W^m_p.$$ Consequences of these estimates include an asymptotic expansion of the error, allowing the...

  • Foundations of the Theory of Semilinear Stochastic Partial Differential Equations. Tappe, Stefan // International Journal of Stochastic Analysis;2013, p1 

    The goal of this review article is to provide a survey about the foundations of semilinear stochastic partial differential equations. In particular, we provide a detailed study of the concepts of strong, weak, and mild solutions, establish their connections, and review a standard existence and...

  • Expanded Mixed Finite Element Method for the Two-Dimensional Sobolev Equation. Qing-li Zhao; Zong-cheng Li; You-zheng Ding // Journal of Applied Mathematics;2013, p1 

    Expanded mixed finite element method is introduced to approximate the two-dimensional Sobolev equation. This formulation expands the standard mixed formulation in the sense that three unknown variables are explicitly treated. Existence and uniqueness of the numerical solution are demonstrated....

  • ON THE SOLVABILITY OF AN INVERSE FRACTIONAL ABSTRACT CAUCHY PROBLEM. El-borai, Mahmoud M. // International Journal of Research & Reviews in Applied Sciences;2010, Vol. 4 Issue 4, p411 

    This note is devoted to study an inverse Cauchy problem in a Hilbert space H for fractional abstract differential equations of the form; dαu(t)/dtαu=Au(t) + f(t) g(t), with the initial condition u(0) = u0 ϵ H and the overdetermination condition: (u(t),v) = w(t), where (.,.) is the inner...

  • ON THE STATIONARY OSEEN EQUATIONS IN R3. AMROUCHE, CHÉRIF; CONSIGLIERI, LUISA // Communications in Mathematical Analysis;2011, Vol. 10 Issue 1, p5 

    The stationary Oseen equations are studied in R3 in its general form, that is, with a nonconstant divergenceless function on the convective term. We prove existence, uniqueness and regularity results in weighted Sobolev spaces. From this new approach, we also state existence, uniqueness and...

  • GLOBAL REGULAR SOLUTIONS TO TWO-DIMENSIONAL THERMOVISCOELASTICITY. GAWINECKI, JERZY A.; ZAJĄCZKOWSKI, WOJCIECH M. // Communications on Pure & Applied Analysis;May2016, Vol. 15 Issue 3, p1009 

    A two-dimensional thermoviscoelastic system of Kelvin-Voigt type with strong dependence on temperature is considered. The existence and uniqueness of a global regular solution is proved without small data assump- tions. The global existence is proved in two steps. First global a priori esti-...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics